# SDR SWAA2012122110812

- Difficulty date: December 16, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 31,390 hours, 18,322 cycles
- Engine: Ge CFM567B24
- Engine time: 31,389 hours, 18,322 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM56
- Part serial: 891795
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB POWER SET LARGE FLUCTUATIONS ON N1 AND N2.  REMOVED AND REPLACED ENGINE PER MM.
